Alert archive / Wisconsin / Wind Chill Advisories in 2008
Wind Chill Advisory 8, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind chill advisory at Dec 14, 2008, 2:58 PM CST for 10 counties in Wisconsin. It took effect at Dec 15, 2008, 3:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2008, 2:58 PM CST (20:58 UTC)
- In effect from
- Dec 15, 2008, 3:00 AM CST
- Expired
- Dec 15, 2008, 12:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Lafayette County, WI, Marquette County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 80 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KMKX 142058 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 258 PM CST SUN DEC 14 2008 ...ARCTIC COLD FRONT TO BRING DANGEROUS WIND CHILLS... .AN ARCTIC COLD FRONT WILL BLAST EAST ACROSS SOUTHERN WISCONSIN THIS EVENING. BRISK WEST WINDS WILL USHER IN SINGLE DIGIT TEMPERATURES MAINLY AFTER MIDNIGHT. THE COMBINATION OF BRISK WINDS AND VERY COLD TEMPERATURES WILL MAKE FOR BITTERLY COLD WIND CHILLS OVER SOUTH CENTRAL WISCONSIN LATE TONIGHT THROUGH MONDAY MORNING. WIZ046-047-051-056>058-062-063-067-068-150500- /O.NEW.KMKX.WC.Y.0008.081215T0900Z-081215T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE- LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE... MADISON...DARLINGTON...MONROE 258 PM CST SUN DEC 14 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 12 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 12 PM CST MONDAY. TEMPERATURES AND WIND CHILLS WILL DROP DRAMATICALLY TONIGHT WITH WIND CHILLS RANGING FROM 15 BELOW ZERO TO 25 BELOW ZERO LATE...AND LASTING THROUGH MONDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ GEHRING
4 follow-up statements
000 WWUS43 KMKX 150343 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 943 PM CST SUN DEC 14 2008 ...ARCTIC COLD FRONT TO BRING DANGEROUS WIND CHILLS... .AN ARCTIC COLD FRONT HAS PUSHED THROUGH THE AREA. BRISK WEST WINDS WILL USHER IN SINGLE DIGIT TEMPERATURES LATER TONIGHT. THE COMBINATION OF BRISK WINDS AND VERY COLD TEMPERATURES WILL MAKE FOR BITTERLY COLD WIND CHILLS OVER SOUTH CENTRAL WISCONSIN LATE TONIGHT THROUGH MONDAY MORNING. WIZ046-047-051-056>058-062-063-067-068-151145- /O.CON.KMKX.WC.Y.0008.081215T0900Z-081215T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE- LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE... MADISON...DARLINGTON...MONROE 943 PM CST SUN DEC 14 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 12 PM CST MONDAY. TEMPERATURES AND WIND CHILLS WILL DROP DRAMATICALLY TONIGHT WITH WIND CHILLS RANGING FROM 15 BELOW ZERO TO 25 BELOW ZERO LATE... AND LASTING THROUGH MONDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KMKX 150929 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 AM CST MON DEC 15 2008 ...ARCTIC COLD FRONT BRINGING DANGEROUS WIND CHILLS... .AN ARCTIC COLD FRONT HAS PUSHED THROUGH THE AREA. BRISK WEST WINDS WILL COMBINE WITH VERY COLD TEMPERATURES TO CREATE BITTERLY COLD WIND CHILLS OVER SOUTH CENTRAL WISCONSIN THROUGH THE MORNING HOURS. WIZ046-047-051-056>058-062-063-067-068-151730- /O.CON.KMKX.WC.Y.0008.000000T0000Z-081215T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE- LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE... MADISON...DARLINGTON...MONROE 329 AM CST MON DEC 15 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. SINGLE DIGIT TEMPERATURES AND GUSTY WEST WINDS WILL COMBINE TO PRODUCE WIND CHILLS RANGING FROM 16 BELOW ZERO TO 26 BELOW ZERO THROUGH THE MORNING HOURS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KMKX 151630 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1030 AM CST MON DEC 15 2008 ...DANGEROUS WIND CHILLS EXPECTED THROUGH THE MORNING... .BRISK WEST WINDS WILL COMBINE WITH VERY COLD TEMPERATURES TO CREATE BITTERLY COLD WIND CHILLS OVER SOUTH CENTRAL AND PORTIONS OF SOUTHEAST WISCONSIN THROUGH THE MORNING HOURS. THE WIND CHILLS WILL BECOME SLIGHTLY HIGHER THIS AFTERNOON...AS WINDS SLOWLY DECREASE. HOWEVER...THE VALUES WILL REMAIN QUITE LOW. WIZ046-047-051-056>058-062-063-067-068-151800- /O.CON.KMKX.WC.Y.0008.000000T0000Z-081215T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE- LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE... MADISON...DARLINGTON...MONROE 1030 AM CST MON DEC 15 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. SINGLE DIGIT TEMPERATURES...AND GUSTY WEST WINDS...WILL COMBINE TO PRODUCE WIND CHILLS AS LOW AS 16 BELOW ZERO TO 26 BELOW ZERO THROUGH THE MORNING HOURS. THE WIND CHILLS WILL BE IN THE 10 BELOW ZERO TO 20 BELOW ZERO RANGE DURING THE AFTERNOON HOURS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ WOOD
000 WWUS43 KMKX 151801 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1201 PM CST MON DEC 15 2008 ...WIND CHILL VALUES SLOWLY RISING THIS AFTERNOON... .BRISK WESTERLY WINDS WILL SLOWLY WEAKEN THIS AFTERNOON. THIS WILL ALLOW WIND CHILLS TO RISE TO ABOVE WIND CHILL ADVISORY CRITERIA. HOWEVER...THESE VALUES WILL STILL BE QUITE COLD. WIZ046-047-051-056>058-062-063-067-068-151915- /O.EXP.KMKX.WC.Y.0008.000000T0000Z-081215T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE- LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE... MADISON...DARLINGTON...MONROE 1201 PM CST MON DEC 15 2008 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. BRISK WEST WINDS OF 15 TO 25 MPH WILL SLOWLY WEAKEN THIS AFTERNOON. THIS WILL ALLOW WIND CHILL VALUES TO RISE INTO THE 10 BELOW TO 19 BELOW ZERO RANGE. THEREFORE...THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE. DESPITE THE EXPIRATION OF THE ADVISORY...THE WIND CHILLS WILL STILL BE LOW ENOUGH TO FREEZE SKIN AFTER PROLONGED EXPOSURE. THOSE GOING OUTSIDE THIS AFTERNOON SHOULD STILL BUNDLE UP IN PROPER WINTER AND OUTDOOR CLOTHING...AND COVER EXPOSED SKIN. $$ WOOD
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Dec 14, 4:04 AM CST, 10 hours 54 minutes earlier.
Area forecast discussion, Dec 14, 4:04 AM CST, 10 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 404 AM CST SUN DEC 14 2008 .SYNOPSIS... SFC LOW PRESSURE OF 989MB OVER CO WITH EXTENDED TROUGH INTO SE NEBRASKA IS CAUSING A ROARING BLIZZARD ACROSS THE NORTHERN PLAINS THIS MORNING. THE LOW WILL TRACK ACROSS SE MN AND NORTHERN WI TODAY AS IT FILLS...KEEPING SE WI IN THE WARM SECTOR UNTIL THE PASSAGE OF THE COLD FRONT THIS EVENING. && .SHORT TERM... TODAY- THE STIFF SOUTH WIND WILL CONTINUE TODAY THROUGHOUT SOUTHERN WI. GUSTS TO THE UPPER 20S (MPH) OCCURRED LAST EVENING...AND CONTINUED GUSTS INTO THE UPPER TEENS AND LOWER 20S IS EXPECTED...WITH A WIND MAX GREATER THAN 35 MPH JUST AHEAD OF THE COLD FRONT LATE TONIGHT/EARLY MON MORNING...MAINLY OVER THE FAR EAST NEAR THE SHORE. THERE IS A GALE WARNING IN EFFECT. WX GRIDS LOOK REASONABLE SO DID NOT MAKE MANY CHANGES. LIGHT RAIN SHOWERS WILL CONTINUE TODAY ACROSS OUR CWA WITHIN THE WAA REGIME AND ISENTROPIC LIFT. WILL IT HIT 50 ANYWHERE IN THE CWA TODAY? BUFKIT NAM SNDG FOR KMSN SHOWS SFC TEMPS HOVERING AROUND 1C THROUGH THE AFTERNOON...WITH 925MB TEMPS TO AROUND 4C. ITS NOT UNTIL 23Z THAT THE NAM RAISES SFC TEMPS TO AROUND 3C. IF AIR WAS MIXED MOIST ADIABATICALLY FROM 925MB...HIGH TEMPS WOULD BE IN THE MID TO UPPER 40S. GFS IS DRASTICALLY DIFFERENT...WITH 925MB TEMPS AROUND 5C AND SFC TEMPS AROUND 7C. BUT AGAIN WITH MOIST ADIABATIC MIXING...5C ONLY GIVES UPPER 40S. IF MIXED DRY ADIABATICALLY (NOT LIKELY IN THIS WX SCENARIO)...THEN SFC TEMPS WOULD BE IN THE LOW 50S. DONT FORGET THE CURRENT SNOWPACK ACROSS MUCH OF THE CWA AND THE LOW SUN ANGLE. OPTED TO KEEP MAX TEMPS OUT OF THE 50S ACROSS THE CWA FOR TODAY. TONIGHT- THE TIMING OF THE COLD FRONT IS IN RELATIVELY GOOD AGREEMENT BETWEEN THE MODELS...SET FOR 00Z-06Z IN OUR CWA. THE COLD FRONT WILL PASS THROUGH QUICKLY. THERE IS A POSSIBILITY OF RAIN MIXED WITH SNOW WITH THE FROPA...BUT THERE WILL BE MINIMAL HAZARDS BESIDES THE VERY WINDY CONDITIONS. MOST OF THE PCPN WILL BE JUST AHEAD OF THE FRONT. A FEW COLD AIR ADVECTION CLOUDS SHOULD LINGER FOR THE REMAINDER OF THE NIGHT BEHIND THE SYSTEM AS IT OCCLUDES MORE AND MOVES OUT. BEHIND THE COLD FRONT...TEMPS WILL BE VERY COLD. 2M TEMPS ARE PROGGED TO DROP DOWN TO AROUND 25F BETWEEN 00Z AND 06Z MON...WHICH IS AROUND A 20 DEGREE TEMP DROP. TEMPS WILL CONTINUE TO FALL OFF RAPIDLY DOWN TO THE SINGLE DIGITS NW AND THE TEENS SE. NAM CONTINUES TO BE COLDER THAN THE GFS. GIVEN THE VERY COLD TEMPS UPSTREAM...THE SNOW PACK AND THE LOW SUN ANGLE...WILL TREND TOWARD NAM TEMPS TONIGHT THROUGH TUE NIGHT. WIND CHILL ADVISORY? THE FAR NW PART OF OUR CWA WILL APPROACH WIND CHILL ADVISORY CRITERIA JUST AFTER 12Z MON...BUT IS NOT WIDESPREAD ENOUGH ACROSS OUR CWA FOR A HEADLINE AT THIS TIME. MONDAY AND MONDAY NIGHT- TEMPS WILL NOT RECOVER VERY MUCH DURING THE DAY...DESPITE THE ANTICIPATED CLEAR SKIES. HIGHS LOOK TO BE IN THE SINGLE DIGITS NW AND IN THE TEENS SE. .LONG TERM... A LITTLE WARMER AIR WILL SET IN FOR TUE WITH RETURN FLOW AROUND THE HIGH. WAA AND ISENTROPIC LIFT WILL BRING ANOTHER ROUND OF SNOW TO OUR AREA. 850MB TEMPS WILL BE WELL BELOW FREEZING...SO PCPN TYPE WILL NOT BE AN ISSUE WITH THIS SYSTEM. QPF TOTALS SHOULD BE AROUND A QUARTER INCH...SO AROUND 4 INCHES IS EXPECTED WITH THE STORM WITH ABOUT A 12:1 RATIO. && .AVIATION...UPSTREAM CIGS AND VSBYS HOLDING IN VFR CATEGORY WITH LIGHT ISENTROPICALLY FORCED PCPN CROSSING SRN WI. WILL DELAY MVFR CIGS UNTIL THIS AFTERNOON WITH BETTER LOW LEVEL SATURATION IN REGION OF SURFACE MOISTURE CONVERGENCE AHEAD OF COLD FRONT. WILL STILL KEEP CIGS AT MVFR LEVELS AS MODEL GUIDANCE HAS BEEN TOO PESSIMISTIC WITH CIGS. GUSTY SOUTH WINDS EXPECTED THROUGH THE DAY...WITH SOME EASING OF WINDS WITH SLACKENING GRADIENT WITH APPROACHING SFC TROF/COLD FRONT...THEN WINDS SHIFT WEST AND INCREASE BEHIND FRONT LATE TONIGHT WITH A SLOW DECREASE IN SPEEDS AFTER MID MORNING MONDAY. && .MARINE...WILL BE EXTENDING GALE WARNING TO 18Z MONDAY. WHILE SUSTAINED WINDS AND GUSTS HAVE EASED A BIT AT LAKESHORE OB SITES...CROSS LAKE OB SITES AND HARRISON CRIB OFF CHICAGO INDICATE SUSTAINED SOUTH WINDS UP TO 30 KNOTS AND FREQUENT 35 KNOT WIND GUSTS MIXING DOWN FROM 1000 FEET ABOVE GROUND LEVEL. WINDS WILL LOWER A BIT WITH SLACKENING GRADIENT FROM APPROACHING SFC TROF/COLD FRONT EARLY THIS EVENING...THEN WINDS SHIFT TO THE WEST LATE THIS EVENING WITH FRONTAL PASSAGE AND INCREASE. 1000FT AGL WINDS ON MKE BUFKIT SOUNDINGS STAY AT OR ABOVE 34 KNOTS UNTIL 15Z MONDAY THEN SLOWLY SUBSIDE...SO EXTENDING UNTIL 18Z TO ACCOUNT FOR GALE FORECE GUSTS IN THE NEARSHORE WATERS TOWARD OPEN LAKE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WARNING UNTIL 12 PM CST MONDAY FOR LMZ643>646. && SHORT/LONG TERM...13/MRC AVIATION/MARINE...09/REM
Hazardous weather outlook, Dec 14, 4:59 AM CST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 459 AM CST SUN DEC 14 2008 WIZ046-047-051-052-056>060-062>072-151100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 459 AM CST SUN DEC 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT RAIN WILL CHANGE TO SNOW WITH PASSAGE OF A STRONG COLD FRONT TONIGHT ACROSS SOUTHERN WISCONSIN. ONLY LIGHT ACCUMULATIONS ARE EXPECTED. A SHARP DROP IN TEMPERATURES BEHIND THE FRONT WILL CAUSE ANY RESIDUAL WATER ON ROADS AND SIDEWALKS TO QUICKLY FREEZE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOW IS LIKELY TUESDAY AFTERNOON ACROSS MAINLY SOUTH CENTRAL WISCONSIN...AND TUESDAY NIGHT ACROSS ALL OF SOUTHERN WISCONSIN. SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE BY LATE TUESDAY NIGHT. ACCUMULATING SNOW IS EXPECTED AGAIN THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-151100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 459 AM CST SUN DEC 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT TODAY AND TONIGHT...FOR STRONG SOUTH WINDS UP TO 30 KNOTS...WITH FREQUENT GALE FORCE GUSTS TO 35 KNOTS. THE STRONG WINDS WILL SHIFT TO THE WEST OVERNIGHT. HIGH WAVES ARE EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE GALE WARNING CONTINUES THROUGH MONDAY MORNING WITH STRONG WEST WINDS SLOWLY DECREASING DURING THE DAY. SMALL CRAFT ADVISORIES WILL BE NEEDED MONDAY AFTERNOON AND MONDAY EVENING...FOR BRISK WINDS AND HIGH WAVES. WINDS WILL APPROACH SMALL CRAFT CRITERIA THURSDAY AFTERNOON AND THURSDAY NIGHT. REM WWW.WEATHER.GOV/MKX
Nearby
Wind Chill Advisories in Wisconsin, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.